Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I am taking tizan 2 for stomach pain, what is the main problem ?

Hi My name is kumar shyamrendra,i am suffrerring form stomach (right side) pain since 1 month. i consult the doctor & cheked but nothing fonnd my video suggest me to use tizan 2,3 times a day when i use it pain is normal but leave again start ?pls suggest me what i do?
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello shyamendra;
welcome to HealthcareMagic
Tizan is a muscle relaxant so if you have a spasm of stomach muscle it may help in getting relief but you have to stop the tablet after the due course prescribed by your doctor.If the pain is coming back again after stopping the tablets then you have to consult a Surgeon and get examined.Also you may need to get a Sonography done to find the cause and then get treated.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor